# SDR IXXA20230922066

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 91,503 hours, 24,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 114T10187
- Condition: Cracked
- Location: Unknown
- Part time: 91,503 hours, 24,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALKAROUND, ATI QC IDENTIFIED CRACK ON LEFT WING AFT OF SLAT UNDER SLAT FAIRING INBOARD. REMOVED AND REPLACED INBOARD WING LEADING EDGE SKIN PLATE AT LEFT WING AFT OF INBOARD SLAT UNDER SLAT FAIRING INBOARD IAW B767 SRM 51-40-02.
